?

Log in

Previous Entry | Next Entry

I just weighed myself and I have OFFICIALLY gained forty pounds while taking Lyrica. FORTY. This medication is BULLSHIT. I'd rather be in pain than gain weight like this. I'm enormous. I had to buy all new clothes. My boobs are so big I can hardly move around them. My tummy is big and jiggly. My thighs are...well, you get the picture. I'm fat! Thanks, Lyrica! Thanks for making me fat!

Comments

( 2 comments — Leave a comment )
lilacsigil
Jul. 21st, 2009 10:55 am (UTC)
*shrugs* I know it's your body and all, and you're entitled to feel however you like about it, but I bet I weigh a lot more than you. And it's not the end of the world.
vikkilynn
Aug. 3rd, 2009 08:15 am (UTC)
I just got started on lithium and I'm completely freaked out that it will pack on the pounds. I CAN'T let that happen. I feel for ya.
( 2 comments — Leave a comment )

Profile

Brick - Brendan & Emily
zomgitskristin
Carcinogenic Muffin

Latest Month

November 2012
S M T W T F S
    123
45678910
11121314151617
18192021222324
252627282930 
Powered by LiveJournal.com
Designed by Ideacodes